PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 50 Doses of Two Tablets, 200mg

PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 50 Doses of Two Tablets, 200mg

Product ID: B00DOA4AAO Condition: New

Available in other options.
Variations
Sold Out

Product Description

PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 50 Doses of Two Tablets, 200mg

  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

Our Ibuprofen is comparable to Advil and Motrin. These tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. They also help reduce fevers and are individually packaged. These easy to use dispenser boxes are perfect for home, jobsites and offices. Two pills in a packet that you can grab and keep in your desk drawer or your office cabinet or your car glove box. Comparable to Advil and Motrin Offer temporary relief of minor aches and pains Packets conveniently fit in a pocket, purse, or glove compartment Easy access for when you are on-the-go.

Technical Specifications

Country
USA
Binding
Health and Beauty
Brand
PhysiciansCare
Color
Blue
EAN
0073577900158
IsAdultProduct
Label
Acme United
Manufacturer
Acme United
Model
90015
MPN
90015
NumberOfItems
1
PartNumber
90015
PublicationDate
2013-11-26
Publisher
Acme United
ReleaseDate
2013-10-29
Size
1 Pack
Studio
Acme United